# SDR 95ZZZX3752

- Difficulty date: July 26, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N9483F
- Make and model: Hughes 269B
- Aircraft serial: 1260289
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Piston
- Part number: 269A309
- Condition: Corroded
- Location: Shock Strut
- Component: 269A3103
- Stage of operation: LD
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THIS HELICOPTER DEVELOPED GROUND RESONANCE AND SELF-DESTRUCTED.  DURING THE ACCIDENT INVESTIGATION, NOTICED BOTH LEFT SHOCK STRUT AND THE SKID ATTACH LUGS WERE SEVERELY CORRODED (EXFOLIATED) AND SEPARATED.  SUGGEST REMOVAL OF ALL SHOCK STRUTS DURING ANNUAL/100-HOUR INSPECTIONS TO ENSURE NO CORROSION EXITS.
